×

zbMATH — the first resource for mathematics

The closure of the numerical range contains the spectrum. (English) Zbl 0137.32501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
[2] P. A. Alexandroff, Combinatorial topology, Graylock, Rochester, N. Y., 1956. · Zbl 0070.17902
[3] Felix E. Browder, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985 – 989. · Zbl 0126.12301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.